Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/78554
Citations
Scopus Web of Science® Altmetric
?
?
Full metadata record
DC FieldValueLanguage
dc.contributor.authorElliott, R.-
dc.contributor.authorVan Der Hoek, J.-
dc.date.issued2013-
dc.identifier.citationApplied Mathematical Finance, 2013; 20(5):450-460-
dc.identifier.issn1350-486X-
dc.identifier.issn1466-4313-
dc.identifier.urihttp://hdl.handle.net/2440/78554-
dc.descriptionPublished online: 29 Jan 2013-
dc.description.abstractA continuous time financial market is considered where randomness is modelled by a finite state Markov chain. Using the chain, a stochastic discount factor is defined. The probability distributions of default times are shown to be given by solutions of a system of coupled partial differential equations.-
dc.description.statementofresponsibilityRobert J. Elliott & John Van Der Hoek-
dc.language.isoen-
dc.publisherRoutledge-
dc.rights© 2013 Taylor & Francis-
dc.subjectContinuous time-
dc.subjectMarkov chain-
dc.subjectdefault time-
dc.subjectstochastic discount function-
dc.subjectcredit risk-
dc.titleDefault times in a continuous time Markov chain economy-
dc.typeJournal article-
dc.identifier.doi10.1080/1350486X.2012.755825-
pubs.publication-statusPublished-
Appears in Collections:Aurora harvest 4
Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.